# SDR CALA2015091194290

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 94,526 hours, 14,827 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR, AFT PIT STATION 1175, FLOORBEAM UPPER T CAP CORRODED.  UPPER T CAP REPLACED IAW SRM 51-40-01 PARA 4 & DWG 146T1705.
